Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

I have had recurrent thrush, gastric acid, blood tinged discharge, kindly help me

Hi, i ve had reccurent thrush for 4 months now. went to my doctor and got clotimazole and antibiotic (ciprofl.). I had no discharge then, but after starting the medication, i got a thick, white (milk curds like) discharge. i got tested for diabetis, my levels were fine i.e 5.2. A day after i finished my antibiotic course, i started to get intense stomach pain. went back to doctor and she said its gastric acid, so got rubragel and antibiotics (ciprofl...) again. Next day as i was bathing, i noticed a tinge of blood in my still clumpy discharge. is this all related ? Help!
Asked On : Mon, 24 Jan 2011
Answers:  1 Views:  435
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Welcome to HealthcareMagic forum.
Your symptoms are suggestive of severe fungal vaginal infection with superadded bacterial infection.You need to take high dose of antibacterial with oral antifungals on weekly basis for 3-4 weeks.
Dr Rakhi Tayal
Answered: Mon, 24 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor